MathSciNet Relay Station
MathSciNet bibliographic data
MR1814070 46E10 (35R50 46F05 46J10 47B38)
Bonet, José; Galbis, Antonio; Momm, Siegfried Nonradial Hörmander algebras of several variables and convolution operators. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2275–2291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement